Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i7-9.400
pages 22-33

On Periodizing Solution of Dynamic Systems with the Simplest Symmetry Under Changing of Control Parameters. Part II

Leonid G. Lobas
Kyiv Institute of Railway Transport, Ukraine

SINOPSIS

The constructive method for the integration of the dynamic system with a type of symmetry in domains of phase space, which have a singular point and a limiting cycle. The main parts of nonlinearities of these systems have the third order of smallness. Periodic solutions are constructed as series, which terms are periodic functions of time. The approximations of both stable and unstable limit cycles are obtained.


Articles with similar content:

A Measure of Stability Against Singular Perturbations and Robust Properties of Linear Systems
Journal of Automation and Information Sciences, Vol.42, 2010, issue 6
Sergey A. Dubovik, Alexey A. Kabanov
Estimates of Perturbations of Nonlinear Indirect Interval Control System of Neutral Type
Journal of Automation and Information Sciences, Vol.43, 2011, issue 1
Jozef Diblik, Denis Ya. Khusainov, Alena Ryvolova , Jaromir Bastinec, Andrey V. Shatyrko
About One Class of Integral Games of Approach
Journal of Automation and Information Sciences, Vol.34, 2002, issue 8
Alexander G. Rurenko
On Stabilization of Motion of One Class of Nonlinear Systems
Journal of Automation and Information Sciences, Vol.34, 2002, issue 1
Dmitriy V. Lebedev
On Periodizing Solution of Dynamical Systems with the Simplest Symmetry under Changing of Control Parameters. Part 1
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Leonid G. Lobas